# SDR QXEA2014060900451

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 14,576 hours, 15,979 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR NR 4 FWD STOP FITTING NUT PLATES ARE CORRODED. C/W FORM M-184 CORROSION REPORT.  REMOVED DAMAGED NUT PLATES ON AFT SERVICE DOOR STOP FITTING NR 4 LOCATIONS B AND D AND INSTALLED NUTS IAW SRM 52-00-00 ALLOW DAMAGE.
